Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello All,

I just recently started Megadosing vitamin B-5 (using 1000mg timed release divided into 4 doses a day for a total of 10g) and am taking a multivitamin (the one a day kind) as well as vitamin c (2 500 mg chewable tablets), both in the morning. Do you guys think the MV and the vitamin C will reduce the effects of the B-5?

Share this post


Link to post
Share on other sites

I have taken ten grams of Vit C and a multivitamin and about 20 other vitamins for the past 2 years. They have never decreased the potency of the Vit B5, so don't worry.

:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×